Braid groups and quiver mutation

Joseph Grant, Robert J. Marsh

Research output: Contribution to journalArticle

5 Citations (Scopus)
19 Downloads (Pure)

Abstract

We describe presentations of braid groups of type ADE and show how these presentations are compatible with mutation of quivers, building on work of Barot and Marsh for Coxeter groups. In types A and D these presentations can be understood geometrically using triangulated surfaces. We then give a categorical interpretation of the presentations, with the new generators acting as spherical twists at simple modules on derived categories of Ginzburg dg-algebras of quivers with potential.
Original languageEnglish
Pages (from-to)77-116
Number of pages40
JournalPacific Journal of Mathematics
Volume290
Issue number1
DOIs
Publication statusPublished - 7 Jul 2017

Keywords

  • mutation
  • braid groups
  • cluster algebras
  • Ginzburg dg algebra
  • spherical twist

Cite this